Alert archive / Maine / Wind Advisories in 2008
Wind Advisory 8, NWS Gray, ME
NWS Gray, ME issued this wind advisory at Oct 25, 2008, 4:04 PM EDT for 11 counties in Maine; 8 counties in New Hampshire. It took effect at Oct 25, 2008, 11:30 PM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2008, 4:04 PM EDT (20:04 UTC)
- In effect from
- Oct 25, 2008, 11:30 PM EDT
- Expired
- Oct 26, 2008, 8:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Gray, ME
Counties Androscoggin County, ME, Cumberland County, ME, Franklin County, ME, Kennebec County, ME, Knox County, ME, Lincoln County, ME, Oxford County, ME, Sagadahoc County, ME, Somerset County, ME, Waldo County, ME, York County, ME, Belknap County, NH, Carroll County, NH, Coos County, NH, Grafton County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH, Sullivan County, NH
The radar
The Portland,ME radar (KGYX), 31 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 8.1 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2644 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KGYX 252004 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 404 PM EDT SAT OCT 25 2008 ...GUSTY WINDS EXPECTED ALONG THE MAINE MID-COAST LATE TONIGHT... .A FRONTAL BOUNDARY WILL SWEEP ACROSS THE REGION TONIGHT. WINDS ALOFT WILL INCREASE THROUGH THIS EVENING...WITH OCCASIONAL WIND GUSTS TO 50 MPH EXPECTED IN SPOTS ALONG THE MID-COAST AFTER MIDNIGHT TONIGHT. WINDS WILL VARY GREATLY TONIGHT...WITH HIGHER TERRAIN MOST VULNERABLE. GUSTY WINDS MAY ALSO OCCUR AS BANDS OF HEAVY RAIN MOVE ACROSS THE REGION. SOME POWER OUTAGES ARE POSSIBLE. MEZ022-025>028-261200- /O.NEW.KGYX.WI.Y.0008.081026T0400Z-081026T1200Z/ INTERIOR WALDO-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- INCLUDING THE CITIES OF...UNITY...BATH...TOPSHAM...WALDOBORO... BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...THOMASTON... BELFAST 404 PM EDT SAT OCT 25 2008 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY. SUSTAINED WINDS WILL RUN BETWEEN 15 AND 25 MPH...HOWEVER OCCASIONAL WIND GUSTS TO 50 MPH ARE EXPECTED AT TIMES TONIGHT. THE STRONGEST WINDS ARE EXPECTED TO BE BETWEEN MIDNIGHT AND 8 AM. A WIND ADVISORY MEANS THAT WINDS GUSTS IN EXCESS OF 47 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. SOME POWER OUTAGES ARE ALSO POSSIBLE. $$ APFFEL
2 follow-up statements
000 WWUS71 KGYX 260330 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1130 PM EDT SAT OCT 25 2008 ...GUSTY WINDS EXPECTED OVERNIGHT... .A FRONTAL BOUNDARY WILL SWEEP ACROSS THE REGION OVERNIGHT. WINDS ALOFT WILL INCREASE THROUGH THIS EVENING...WITH OCCASIONAL WIND GUSTS OF 40 TO 50 MPH EXPECTED IN PARTS OF NEW HAMPSHIRE AND WESTERN MAINE. WINDS WILL VARY GREATLY TONIGHT...WITH HIGHER TERRAIN MOST VULNERABLE. GUSTY WINDS MAY ALSO OCCUR AS BANDS OF HEAVY RAIN MOVE ACROSS THE REGION. SOME POWER OUTAGES ARE LIKELY. NHZ001>010-013-014-260800- /O.EXB.KGYX.WI.Y.0008.081026T0330Z-081026T0800Z/ NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...LITTLETON...NORTH CONWAY...CONWAY... LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT... CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...ROCHESTER... DOVER...DURHAM...DERRY...LONDONDERRY...EXETER...PORTSMOUTH... HAMPTON 1130 PM EDT SAT OCT 25 2008 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT UNTIL 4 AM EDT SUNDAY. SUSTAINED WINDS WILL RUN BETWEEN 15 AND 25 MPH...HOWEVER OCCASIONAL WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE AT TIMES TONIGHT. ALSO...ANT TREES THAT STILL HAVE A SIGNIFICANT NUMBER OF LEAVES WILL BE MORE SUSCEPTIBLE TO THE WINDS GUSTS. A WIND ADVISORY MEANS THAT WINDS GUSTS ARE CAPABLE OF DAMAGING TREES AND CAUSE POWER OUTAGES. WINDS THIS STRONG CAN ALSO MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MEZ007>009-012>014-018>021-023-024-261200- /O.EXB.KGYX.WI.Y.0008.081026T0330Z-081026T1200Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-COASTAL YORK- COASTAL CUMBERLAND- INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM... ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON... CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS... KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO... FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN... PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM... BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW... GARDINER...BIDDEFORD...SACO...OLD ORCHARD BEACH...PORTLAND... SOUTH PORTLAND...WESTBROOK 1130 PM EDT SAT OCT 25 2008 ...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT UNTIL 8 AM EDT SUNDAY. SUSTAINED WINDS WILL RUN BETWEEN 15 AND 25 MPH...HOWEVER OCCASIONAL WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE AT TIMES TONIGHT. ALSO...ANT TREES THAT STILL HAVE A SIGNIFICANT NUMBER OF LEAVES WILL BE MORE SUSCEPTIBLE TO THE WINDS GUSTS. A WIND ADVISORY MEANS THAT WINDS GUSTS ARE CAPABLE OF DAMAGING TREES AND CAUSE POWER OUTAGES. WINDS THIS STRONG CAN ALSO MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MEZ022-025>028-261200- /O.EXT.KGYX.WI.Y.0008.081026T0330Z-081026T1200Z/ INTERIOR WALDO-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- INCLUDING THE CITIES OF...UNITY...BATH...TOPSHAM...WALDOBORO... BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...THOMASTON... BELFAST 1130 PM EDT SAT OCT 25 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SUNDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT SUNDAY. SUSTAINED WINDS WILL RUN BETWEEN 15 AND 25 MPH...HOWEVER OCCASIONAL WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE AT TIMES TONIGHT. ALSO...ANT TREES THAT STILL HAVE A SIGNIFICANT NUMBER OF LEAVES WILL BE MORE SUSCEPTIBLE TO THE WINDS GUSTS. A WIND ADVISORY MEANS THAT WINDS GUSTS ARE CAPABLE OF DAMAGING TREES AND CAUSE POWER OUTAGES. WINDS THIS STRONG CAN ALSO MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS71 KGYX 260905 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 505 AM EDT SUN OCT 26 2008 ...GUSTY WINDS EXPECTED THROUGH 8 AM... .A FRONTAL BOUNDARY IS MOVING EAST ACROSS THE REGION THIS MORNING. WINDS WILL CONTINUE TO BE GUSTY FOR THE NEXT 2 TO 3 HOURS ESPECIALLY IN AREAS NORTH AND EAST OF PORTLAND. WINDS WILL GUST TO 45 MPH. AS THE FRONT MOVES EAST THIS MORNING WINDS WILL DECREASE. THE FRONT IS EXPECTED TO MOVE EAST OF THE KENNEBEC RIVER BEFORE 8 AM. MEZ007>009-012>014-018>028-261200- /O.CON.KGYX.WI.Y.0008.000000T0000Z-081026T1200Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO- INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM... ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON... CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS... KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO... FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN... PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM... BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW... GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH... PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM... WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN... THOMASTON...BELFAST 505 AM EDT SUN OCT 26 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. SUSTAINED WINDS WILL RUN BETWEEN 15 AND 25 MPH...HOWEVER OCCASIONAL WIND GUSTS OF 40 TO 45 MPH ARE POSSIBLE AT TIMES THIS MORNING. A WIND ADVISORY MEANS THAT WINDS GUSTS ARE CAPABLE OF DAMAGING TREES AND CAUSE POWER OUTAGES. WINDS THIS STRONG CAN ALSO MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Oct 25, 9:15 AM EDT, 6 hours 49 minutes earlier.
Area forecast discussion, Oct 25, 9:15 AM EDT, 6 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
915 AM EDT SAT OCT 25 2008
.SYNOPSIS...
HIGH PRESSURE WILL MOVE EAST OF THE FORECAST AREA TODAY. A COLD
FRONT WILL APPROACH TONIGHT AND MOVE THROUGH EARLY SUNDAY MORNING.
LOW PRESSURE WILL DEVELOP SOUTH OF NOVA SCOTIA TUESDAY AND MOVE
NORTH INTO THE CANADIAN MARITIMES WEDNESDAY THROUGH THURSDAY.
&&
.NEAR TERM /UNTIL 7 PM THIS EVENING/...
RADAR SHOWS RETURNS RIGHT ON THE DOORSTEP...APPEARING TO BE AHEAD
OF MODEL FORECASTS. HOWEVER...12Z GYX SOUNDING SHOWS A SIGNIFICANT
DRY LAYER...SO FEEL MUCH OF THE RETURNS ARE NOT REACHING THE
GROUND. AREAS THAT ARE REACHING THE GROUND ARE IN GENERAL
AGREEMENT WITH THE 06Z GFS. TWEAKED GRIDS TOWARD THIS A
BIT...RESULTING IN ONLY MINOR CHANGES FROM PREVIOUS PACKAGE.
HIGHS TODAY A BIT TRICKY...WITH +8 C AIR AT 850 MB. SOUNDING
FORECAST HIGH FOR GYX IS 67. MOS AND FORECAST IS BANKING ON CLOUDS
LIMITING THE ABILITY FOR THIS TO MIX DOWN...SO FOR NOW ONLY MADE
MINOR CHANGES. BREAKS OF SUN COULD CAUSE HIGHS TO TOP OUT ABOVE 5
DEGREES ABOVE THE GOING FORECAST.
FINALLY...MONITORING WINDS OFF THE NORTH CAROLINA COAST...AS THIS
IS THE AREA THAT WILL RACE UP THE COASTLINE...AND CAUSE THE STRONG
WINDS IN OUR CWA TONIGHT. THIS FAR WINDS ARE RUNNING ON THE HIGH
SIDE HERE. IF THIS TREND CONTINUES...WILL CONSIDER RAISING WIND
FORECASTS...HOWEVER WOULD LIKE TO SEE HOW THIS TREND TRANSLATES UP
THE EASTERN SEABOARD...WITH MOST HEADLINE ADJUSTMENTS BEING HELD
OFF UNTIL THE 300 PM PACKAGE UNLESS COMPELLING EVIDENCE PRESENTS ITSELF.
&&
.SHORT TERM /7 PM THIS EVENING THROUGH 6 PM SUNDAY/...
TONIGHT THE FUN BEGINS. I THINK THE BIG QUESTION ARE THE WINDS.
MODELS A SHOWING 60 TO 70 KTS OF WIND ABOVE 2K FEET. WILL THIS
WIND MIX DOWN TO THE SFC. FCST SOUNDINGS SHOWING AN INVERSION
AROUND 2 TO 3K FEET. STRONGEST WINDS WILL BE 2 TO 3 HOURS EITHER
SIDE OF 06Z. EXPECT SOME STRONGER GUSTS PSBL IN ANY HEAVY SHOWERS.
HOWEVER THE FRONT WILL BE PASSING THROUGH AT A TIME WHEN MIXING
WILL NOT BE AS GREAT AS AN AFTERNOON PASSAGE. WILL NOT ISSUE A
WIND ADVISORY AT THIS TIME. USED MAV GUIDANCE FOR LOW TEMPS
TONIGHT.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
FRONT MOVES OFF THE COAST BY SUN MORNING FOLLOWED BY WEAK HIGH
PRES...MEANWHILE THE LONG WAVE TROF POSITION REMAINS TO OUR W. A
NICE DRY SLOT MOVES THRU THE AREA SUNDAY WITH WINDS SOUTHWEST AND
TEMPS REMAINING RATHER WARM DURING THE DAY. SUN NIGHT AND MONDAY
THE UPPER LONG WAVE TROF SWINGS EAST WITH COLDER TEMPS GRADUALLY
FILTERING IN. THE UPPER TROF REMAINS OVER THE AREA TUESDAY AND WED WITH
AN UNSTABLE COLD CYCLONIC FLOW ALOFT EXPECTED SO COOL TEMPS AND
SOME INSTABILITY SHOWERS PSBL. LATE IN THE WEEK A MORE ZONAL FLOW
DEVELOPS WITH SOME WARM AIR ADVECTION ALOFT WILL CAUSE PSBLY SOME
OVERUNNING LIGHT PCPN OVER THE MTNS AND FOOTHILLS LATER IN THE
WEEK. STAYED CLOSE TO GFS TEMPS AND POPS.
&&
.AVIATION /13Z SATURDAY THROUGH WEDNESDAY/...
SHORT TERM...VFR CONDITIONS LOWERING TO MVFR/IFR LATE TODAY AND
TONIGHT. MFR DECK IN ONSHORE FLOW DEVLEOPING...EXPECTED TO SPREAD
OUT THROUGH THIS AFTERNOON.
LONG TERM...GENERALLY VFR CONDITIONS EXCEPT BRIEFLY MVFR CONDS IN
ANY SCATTERED SHOWERS.
&&
.MARINE...
SHORT TERM /TODAY AND TONIGHT/...WINDS AND SEAS WILL BE INCREASING TODAY AND
TONIGHT. GALE WARNING CONTINUES.
LONG TERM...NO FLAGS EXPECTED.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...GALE WARNING FROM 11 PM THIS EVENING TO 8 AM EDT SUNDAY FOR
ANZ150>154.
&&
SYNOPSIS...
NEAR TERM...APFFEL
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...Hazardous weather outlook, Oct 25, 3:35 PM EDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 335 PM EDT SAT OCT 25 2008 MEZ007>009-012>014-018>021-023-024-NHZ001>010-013-014-261945- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-COASTAL YORK- COASTAL CUMBERLAND-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 335 PM EDT SAT OCT 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE THAT HEAVY PRECIPITATION AND/OR ISOLATED THUNDERSTORMS WILL HELP BRING STRONG WINDS ALOFT TO THE SURFACE TONIGHT. ISOLATED WIND GUSTS IN EXCESS OF 50 MPH ARE POSSIBLE ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. MEZ022-025>028-261945- INTERIOR WALDO-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- 335 PM EDT SAT OCT 25 2008 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ150>154-261945- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 335 PM EDT SAT OCT 25 2008 ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
Nearby
Wind Advisories in Maine, 2008Wind Advisories in New Hampshire, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.